How long does a rash and itching from amoxicillin last?

Question is Closed Report Mark as Favorite

Responses (1)

22 Sep 2009

You should stop taking the amoxicillin and contact your doctor especially if you have any other allergic symptoms such as tightness in the chest or difficulty in breathing.

See http://www.drugs.com/sfx/amoxicillin-side-effects.html for a full list of side-effects for amoxicillin.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Took Pepcid Complete for first time, Heartburn. Got severe rash and itching?

The rash and itching occurred one to two hours after taking Pepcid C. Had been asleep but woke up with severe itching on arms and hands. It is now ...

1 answer 6 Sep 2009

How can I releave skin itching brought on by Omeprazole?

I have been on Omeprazole for two weeks now and I have major skin itching. I have no rash but the itching is now keeping me awake at night. Is there ...

1 answer 2 Aug 2010

Skin Rash - I have had an itchy rash with burning skin since July, why won't it go away?

I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...

1 answer 2 Oct 2011

Ribasphere - how long does the stay in your system?

I've been done 3 weeks I still have itching all I still have itching all over no rash just itching all is this normal?

1 answer 25 Jun 2012

Itching, rash?

my mom has been having a rash and itching for several months now . she is on multiple medications. how do we know which ones to consider the reaction ...

1 answer 3 Feb 2013